Monodromies at infinity of non-tame polynomials

Kiyoshi Takeuchi, Mihai Tibǎr

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Polynomials that we usually encounter in mathematics are nonconvenient and hence non-tame at infinity. We consider the monodromy at infinity and the monodromies around the bifurcation points of polynomial functions f : ℂn → ℂ which are non-tame at infinity and might have non-isolated singularities. Our description of their Jordan blocks in terms of the Newton polyhedra and the motivic Milnor fibers relies on two new issues: the non-atypical eigenvalues of the monodromies and the corresponding concentration results for their generalized eigenspaces.

Original languageEnglish
Pages (from-to)477-506
Number of pages30
JournalBulletin de la Societe Mathematique de France
Issue number3
Publication statusPublished - 2016
Externally publishedYes


  • Atypical values
  • Jordan blocks
  • Monodromy at infinity
  • Motivic Milnor fibre
  • Newton polyhedron
  • Non-convenient polynomials
  • Toric compactification

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Monodromies at infinity of non-tame polynomials'. Together they form a unique fingerprint.

Cite this